# SDR DALA13021373133

- Difficulty date: May 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOCATED ON FR 15+6" AND -Y254 FWD PAX CABIN SSI 531189 L=0.086" W=0.062" D=0.003" APPROX.   REPLACED FLOORBEAM IAW SRM A319 51-72-11 AND DWG D53111462, D53110920.
